# SDR FDEA201106212372

- Difficulty date: June 21, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766338
- Condition: Corroded
- Location: Bs 680 S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 680 FRAME IS CORRODED ON THE AFT SIDE BETWEEN STR 28L - 28R,   BELOW FAILSAFE CHORD.  FOUND CORROSION TO BE OUT OF LIMITS ON FRAME SHEAR TIE IAW SRM 51-10-6 AND 53-10-1 FIG 1. CUT OUT DAMAGED SECTION OF SHEAR TIE IAW SRM 53-10-4 FIG 13. FABRICATED REPAIR PARTS IAW SRM 53-10-4 FIG 13. INSTALLED REPAIR PARTS ON FRAME IAW SRM 53-10-4 FIG 13.
